# SDR CA951120012

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 040010749
- Condition: Frayed
- Location: Pulley Fs 173
- Part time: 1,288 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING SCHEDULED INSPECTION FRAYED RUDDER CABLES WERE FOUND WHERE THE CABLES RIDE THROUGH THE PULLEYS AT STA. 173.41 THROUGH 200.37. THE CABLES WERE REMOVED AND REPLACED.
